# SDR REXA2015012400076

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 23,753 hours, 20,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5 EMER FLOOR LIGHTING INOPERATIVE.  OK TO DEFER EMER FLOOR LIGHT BULB ROW 5DC INOPERATIVE IAW MEL 33-51-17 MM 02.  UPDATED PLACARD INSTALLED.  R & R EMER FLOOR LIGHT STRIP IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.  THIS CLEARS DM 000343.  PLACARD REMOVED.
